# SDR SWAA2022030807630

- Difficulty date: April 27, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N7828A
- Make and model: Boeing 737-7CT
- Aircraft serial: 33697
- Aircraft time: 55,770 hours, 27,708 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Baffle
- Part number: 143A751011
- Condition: Cracked
- Location: Fwd Cargo Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAFFLE STA 500A TO 500B LBL 24 CRACKED / REMOVED CRACKED FWD CARGO BAFFLE STA 500A TO 500B LBL 24 RECEIVED NEW BAFFLE P/N 143A7510-11. LOCATED; DRILLED PERFORMED REPAIR TO FACILITATED WIRE BUNDLE; INSTALLED REPAIR PART; INSTALL BAFFLE IAW SRM 51-40-02; SRM 51-40-05; SRM 51-70-13-2R-1 AND DWG 143A7505 REV B
